Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have had anal sex. Why did it get itchy? Have vaginal yeast infection as well. Connection?

I have had anal sex only a couple of times and they were months apart. the last time he came inside my anus and the day after I felt very itchy. It s now 10 days after and I m suffering with a vaginal yeast infection but Im concerned as I can feel this clear liquid seeping from my anus and feel wet between my bottom cheeks. When I go to toilet and wipe my backside it is wet. What could this be?
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
There is possibility of some infection.
You once consult gynecologist and get examined.
If she recommends go for vaginal swab culture and sensitivity.
By examining the anal area, any possible local infection can be made out.
By taking course of antibiotics and local anti-inflammatory creams the symptoms can be reduced.
Both partners to be get treated simultaneously to avoid future infections.
Take care.
Answered: Tue, 1 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor